Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Constructing big indecomposable modules


Authors: Andrew Crabbe and Janet Striuli
Journal: Proc. Amer. Math. Soc. 137 (2009), 2181-2189
MSC (2000): Primary 13H10, 13C14, 13E05
Published electronically: January 26, 2009
MathSciNet review: 2495250
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ R$ be local Noetherian ring of depth at least two. We prove that there are indecomposable $ R$-modules which are free on the punctured spectrum of constant, arbitrarily large, rank.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 13H10, 13C14, 13E05

Retrieve articles in all journals with MSC (2000): 13H10, 13C14, 13E05


Additional Information

Andrew Crabbe
Affiliation: Department of Mathematics, University of Nebraska, Lincoln, Nebraska 68588
Address at time of publication: Department of Mathematics, Syracuse University, Syracuse, New York 13210
Email: amcrabbe@syr.edu

Janet Striuli
Affiliation: Department of Mathematics, University of Nebraska, Lincoln, Nebraska 68588
Address at time of publication: Department of Mathematics, Fairfield University, Fairfield, Connecticut 06824
Email: jstriuli@mail.fairfield.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-09-09760-3
Keywords: Indecomposable modules, maximal Cohen-Macaulay modules, rank
Received by editor(s): May 8, 2008
Received by editor(s) in revised form: August 29, 2008
Published electronically: January 26, 2009
Additional Notes: The second author was partially supported by NSF grant DMS 0201904
Communicated by: Bernd Ulrich
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.